MAUDE Adverse Event Report: THE METRIX COMPANY CORMIX; 250 ML EMPTY EVA CONTAINER WITH 2 PORTS

THE METRIX COMPANY CORMIX; 250 ML EMPTY EVA CONTAINER WITH 2 PORTS
Model Number 64045
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected unit was returned drained and the isolated particulate was received in a separate bag.The particulate had a round, flat shape and contained both clear and black areas.The particulate was sent to an external lab for analysis and the results indicate it is composed of polycarbonate.The investigation into this event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that while compounding milrinone and d5w into a cormix empty eva container with 2 ports, that an object with the appearance of legs and a wing were visible inside the bag.It was further reported that the compounding technician cut the bag and extracted it from inside using a needle to confirm that it was not coring.There was no patient involvement.No additional information is available.

Brand Name
CORMIX
Common Device Name
250 ML EMPTY EVA CONTAINER WITH 2 PORTS
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key12027225
Report Number1937141-2021-00013
Device Sequence Number20037847
Product Code KPE
UDI-Device Identifier00812496011121
UDI-Public00812496011121
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2023
Device Model Number64045
Device Catalogue NumberMS64045
Device Lot Number64045-A6330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1